Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 712651, 21 pages
http://dx.doi.org/10.1155/2012/712651
Research Article

A New Hybrid Method for Equilibrium Problems, Variational Inequality Problems, Fixed Point Problems, and Zero of Maximal Monotone Operators

1Mathematical College, Sichuan University, Chengdu, Sichuan 610064, China
2Department of Mathematics, Shaoxing University, Shaoxing 312000, China

Received 5 August 2011; Accepted 10 October 2011

Academic Editor: Ya Ping Fang

Copyright © 2012 Yaqin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaqin Wang, “A New Hybrid Method for Equilibrium Problems, Variational Inequality Problems, Fixed Point Problems, and Zero of Maximal Monotone Operators,” Journal of Applied Mathematics, vol. 2012, Article ID 712651, 21 pages, 2012. https://doi.org/10.1155/2012/712651.